MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL CROME HF CRT-D MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC EUROPE SARL CROME HF CRT-D MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTPC2D1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a loose setscrew on the cardiac resynchronization therapy defibrillator (crt-d) was causing high undefined pacing impedance on the his bundle lead.The patient reportedly experienced shortness of breath.A procedure was performed to tighten down the setscrew securely.The crt-d remains in use.No further patient complications have been reported as a result of this event.

Brand Name
CROME HF CRT-D MRI SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
MDR Report Key11561357
Report Number9614453-2021-01140
Device Sequence Number4766596
Product Code NIK
UDI-Device Identifier00763000178307
UDI-Public00763000178307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2021
Device Model NumberDTPC2D1
Device Catalogue NumberDTPC2D1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
383069 LEAD, 5076-52 LEAD, 693565 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR